# SDR CALA2017122804646

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N31405
- Condition: Gouged
- Location: Bs 1139-1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS A GOUGE FROM BS 1139.819 TO 1160, BETWEEN STRINGERS 5L AND 6L.  BLENDED THE DAMAGED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01,  FIG 101. REPAIRED IAW EC/RA 5330-06260.
